Smoothness in fractional evolution equations and conservation laws
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 29 (2000) no. 1, p. 231-251
@article{ASNSP_2000_4_29_1_231_0,
     author = {Gripenberg, Gustaf and Cl\'ement, Philippe and Londen, Stig-Olof},
     title = {Smoothness in fractional evolution equations and conservation laws},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {1},
     year = {2000},
     pages = {231-251},
     zbl = {0960.35002},
     mrnumber = {1765544},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_1_231_0}
}
Gripenberg, Gustaf; Clément, Philippe; Londen, Stig-Olof. Smoothness in fractional evolution equations and conservation laws. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 29 (2000) no. 1, pp. 231-251. http://www.numdam.org/item/ASNSP_2000_4_29_1_231_0/

[1] Ph. CLÉMENT - G. Gripenberg - S-O. Londen, Schauder estimates for equations with fractional derivatives, Trans. Amer. Math. Soc., to appear. | MR 1675170 | Zbl 0947.35023

[2] Ph. Clément - G. Gripenberg - S-O. Londen, Hölder regularity for a linear fractional evolution equation, In: "Topics in Nonlinear Analysis", J. Escher - G. Simonett (eds.), vol. 35, Birkhäuser, Basel, 1999. | MR 1725566 | Zbl 0920.35004

[3] B. Cockburn - G. Gripenberg - S-O. Londen, On convergence to entropy solutions of a single conservation law, J. Differential Equations 128 (1996), 206-251. | MR 1392401 | Zbl 0859.35073

[4] M.G. Crandall, The semigroup approach to first order quasilinear equations in several space variables, Israel J. Math. 12 (1972), 108-132. | MR 316925 | Zbl 0246.35018

[5] G. Da Prato - M. Iannelli, Linear integro-differential equations in Banach spaces, Rend. Sem. Mat. Univ. Padova 62 (1980), 207-219. | Numdam | MR 582951 | Zbl 0451.45014

[6] G. Da Prato - M. Iannelli - E. Sinestrari, Temporal regularity for a class of integrodifferential equations in Banach spaces, Boll. Un. Mat. Ital. 2 (1983), 171-185. | MR 718369 | Zbl 0527.45005

[7] G. Da Prato - M. Iannelli - E. Sinestrari, Regularity of solutions of a class of linear integrodifferential equations in Banach spaces, J. Integral Equations 8 (1985), 27-40. | MR 771750 | Zbl 0576.45011

[8] E. Godlewski - P.-A. Raviart, "Hyperbolic systems of conservation laws", Ellipses, Paris, 1991. | MR 1304494 | Zbl 0768.35059

[9] G. Gripenberg, An abstract nonlinear Volterra equation, Israel J. Math. 34 (1979), 198-212. | MR 570881 | Zbl 0433.45017

[10] G. Gripenberg, Volterra integro-differential equations with accretive nonlinearity, J. Differential Equations 60 (1985), 57-79. | MR 808257 | Zbl 0575.45013

[11] G. Gripenberg - S-O. Londen, Fractional derivatives and smoothing in nonlinear conservation laws, Differential Integral Equations 8 (1995), 1961-1976. | MR 1348960 | Zbl 0885.45005

[12] J. Prüss, "Evolutionary integral equations and applications", Birkhäuser, Basel, 1995. | MR 1238939 | Zbl 0784.45006

[13] A. Lunardi, "Analytic semigroups and optimal regularity in parabolic problems", Birkhäuser, Basel, 1995. | MR 1329547 | Zbl 0816.35001

[14] D. Serre, "Systems of conservation laws 1", Cambridge University Press, Cambridge, 1999. | MR 1707279 | Zbl 0930.35001

[15] A. Zygmund, "Trigonometric series II", Cambridge University Press, Cambridge, 1959. | MR 107776 | Zbl 0085.05601